# SDR DHLA200800015

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,140 hours, 24,393 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: 3115HC
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 445 - SMOKE IN ENTRY WAY AND OR MAIN CABIN IN FLT.  RAN ALL ENGINES PER JRH 11.8, NO SMOKE IN ENTRY OR MAIN CABIN.  FOUND ELECTRICAL ODOR AT HOT CUP RECEPTICAL.  TRANSFERRED "HOT CUP" TO DMI NR 31815, MEL REF 25-13.  DMI EXPIRES JUNE 22, 2008, CAT "D".  GALLEY HOT CUP.  C/B REMOVED AND REPLACED HOT CUP PN:3-115HC PER MM 25-30-1.  OPS CK GOOD DMI 31815 CONTINUES.  AIRCRAFT WAS GROUNDED.
